Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Random heart rate increase of a 17 years old

hey I am a 17 year old female and I m relatively healthy and at a good weight I know that Ive had a heart murmur since birth and i go every 5 years just to check up on it, but lately Ive been getting random things with my heart where it gets really fast and pumps really hard for a few seconds and i loose my breath for a brief 2 3 seconds I m getting a bit worried cause it has happen about 5 times now while Ive just been sitting watching tv or in class i don t really no if it is something o be worried about or not?
Asked On : Thu, 17 Feb 2011
Answers:  1 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
At 17 yrs if you don't have history of heart problems from birth or childhood hopefully nothing should be wrong.As for increase in heart rate & shortness or loss of breath it can be mainly due to anxiety/fear .still better get checked by a Cardiologist so that your mental tension regarding heart problem will be solved.
Answered: Thu, 17 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor